# SDR AALA202204061918

- Difficulty date: April 5, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N930AN
- Make and model: Boeing 737
- Aircraft serial: 29529
- Aircraft time: 59,614 hours, 24,645 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HORIZONTAL STABILIZER LOWER SKIN AT STA 129.50 CRACKED. INSTALLED DOUBLER PER SRM 51-40-02-0G AND SRM 55-10-01-2R-11 REPETITIVE INSPECTION TO BE ACCOMPLISHED NO LATER THAN EVERY 9000 FLIGHT CYCLE. FINAL RESTORATION TO BE ACCOMPLISHED NO LATER THAN 56000 FLIGHT CYCLE. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
